Journal Report

Vestnik Rossiyskikh Universitetov. Matematika

Download PDF
Journal Information
Journal Title
Vestnik Rossiyskikh Universitetov. Matematika
Publisher
Tambov State University
ISSN
2686-9667
E-ISSN
2782-3342
Database
SCOPUS
Domain
Health Sciences, Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023
2021/2022
2020
2019
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
On the interrelation of arbitrary motions and the recurrent motions of dynamical systems in semi-metric space
S. М. Dzyuba
2026-10-15 Vol. 31 Issue 155 Pages 258-271
Ultrafilters of widely understood measurable spaces; localization of properties
A. G. Chentsov
2026-10-15 Vol. 31 Issue 155 Pages 299-320
Positive invertibility of matrices and moment stability of solutions of linear functional-integral Itô-type equations
R. I. Kadiev, A. V. Ponosov
2026-10-15 Vol. 31 Issue 155 Pages 272-288
Necessary conditions in the saddle point problem under constraints
A. V. Arutyunov, O. A. Vasyanin
2026-10-15 Vol. 31 Issue 155 Pages 233-244
Necessary conditions for a minimum in a problem of the calculus of variations
A. V. Belyavskiy, Z. T. Zhukovskaya, S. E. Zhukovskiy
2026-10-15 Vol. 31 Issue 155 Pages 245-257
Stability of solutions of implicit nonautonomous difference equations in spaces with generalized distance
V. V. Anisimov, T. V. Zhukovskaya, E. S. Zhukovskiy
2026-10-15 Vol. 31 Issue 155 Pages 217-232
On the constructive solvability of an infinite system of integral equations with concave nonlinearity
H. S. Petrosyan, K. A. Khachatryan
2026-10-15 Vol. 31 Issue 155 Pages 289-298
On a spectral problem for a coupled system of second-order ordinary differential equations with nonlocal weighted integral boundary conditions
Abdelkrim Zekri
2026-7-6 Vol. 31 Issue 154 Pages 128-141
Analytical solution of a two-component reaction-diffusion system with a reversible chemical reaction in the case of distinct diffusion coefficients
Oleg E. Yaremko, Nataliia N. Yaremko
2026-7-6 Vol. 31 Issue 154 Pages 204-212
Proof of the convexity of the function L(σ, T) for small T and the Riemann hypothesis
Vladimir M. Blinovsky, Alexander N. Pchelintsev
2026-7-6 Vol. 31 Issue 154 Pages 115-127
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 19:05